UnissResearch

Logo Universitàegli studi di Sassari
titoli, abstracts, parole chiave >>>
On the orbital stability for a class of nonautonomous NLS

Bellazzini, Jacopo and Visciglia, Nicola (2010) On the orbital stability for a class of nonautonomous NLS. Indiana University Mathematics Journal, Vol. 59 , p. 1211-1230. eISSN 1943-5258. Article.

Full text not available from this repository.

DOI: 10.1512/iumj.2010.59.3907

Alternative URLs:

Abstract

Following the original approach introduced by T. Cazenave and P.L. Lions in [4] we prove the existence and the orbital stability of standing waves for the following class of NLS:
(0.1)
i@tu + u − V (x)u + Q(x)u|u|p−2 = 0, (t, x) 2 R × Rn, 2 < p < 2 + 4/n and
(0.2)
i@tu − Δ2u − V (x)u + Q(x)u|u|p−2 = 0, (t, x) 2 R × Rn, 2 < p < 2 + 8/n under suitable assumptions on the potentials V (x) and Q(x). More precisely we assume V (x),Q(x) 2 L∞(Rn) and meas{Q(x) < λ0} ε (0,∞) for a suitable λ0<0. The main point is the analysis of the compactness of minimiziang sequences to suitable constrained minimization problems related to (0.1) and (0.2).

Item Type:Article
ID Code:6929
Status:Published
Refereed:Yes
Subjects:Area 01 - Scienze matematiche e informatiche > MAT/05 Analisi matematica
Divisions:001 Università di Sassari > 01 Dipartimenti > Scienze botaniche, ecologiche e geologiche
Publisher:Indiana University, Department of Mathematics
eISSN:1943-5258
Deposited On:10 Jan 2012 15:28

I documenti depositati in UnissResearch sono protetti dalle leggi che regolano il diritto d'autore

Repository Staff Only: item control page